Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Blackouts/Diziness/Light-headed. What could be the reason for this?

I am a 20year old female.Over the past 6 months i have been getting blackout where everything goes black and i am very unsteady. I know this is very common when standing up to fast, but mine happen at the least 6 times a day . they are starting to last longer and becoming more intense . I am becomng very concerned because i already have a history of very mad migranes. Any one have any ideas on what it could be?
Asked On : Sat, 5 Jun 2010
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
Hi nicole,
By seeing your complains it appears that these symptoms are manifestation of migrain which can be manifest like this also. other cause may be absense seizures,
consult your physician for further evaluation and treatment
Take care
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor